MathSciNet Relay Station
MathSciNet bibliographic data
MR1172022 46J10 (47A63)
Cole, Brian; Lewis, Keith; Wermer, John Pick conditions on a uniform algebra and von Neumann inequalities. J. Funct. Anal. 107 (1992), no. 2, 235–254.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement